# SDR DALA2022072005013

- Difficulty date: July 13, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 84,452 hours, 16,532 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Condition: Stuck
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 1810, 4L DOOR SLIDE ARMED LIGHT ILLUMINATED EVEN THOUGH DOOR HAS BEEN DISARMED. CORRECTIVE ACTION: FOUND SLIDE LIGHT AT 4L DEPRESSED IN PRESS TO TEST MODE FREED. (9002312)
